MAUDE Adverse Event Report: RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 6.6FR WL 550MM

RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 6.6FR WL 550MM
Model Number 8736685
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported an issue regarding flexible grasper forceps 6.6fr wl 550mm, part no.8736.685, batch 4500367417.The user reports "forceps not functioning properly.Will not open and close when inside of scope.If you deflect the scope it will not work." additional information was received from the user facility representative on january 31, 2023.According to the received information, there was a delay of 5 minutes while resolving the issue and retrieved a back-up device to complete the procedure.There was no harm or risk to the patient.

Brand Name
NA
Common Device Name
FLEX. GRASP. FORCEPS 6.6FR WL 550MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key16461893
Report Number1418479-2023-00005
Device Sequence Number17782243
Product Code FCL
UDI-Device Identifier04055207020289
UDI-Public04055207020289
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2023
Report Date (Section F) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8736685
Device Catalogue Number8736.685
Device Lot Number4500367417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/31/2023
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/01/2023